Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6613
Title: Sur une équation de type Fredholm définie dans des algèbres universelles topologiques
Authors: Maurer, Iulius Gy.
Szilágyi, Miklós
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Iulius Gy. Maurer, Miklós Szilágyi, "Sur une équation de type Fredholm définie dans des algèbres universelles topologiques", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 200-226.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: 
Si studiano certi problemi collegati ad un'equazione di tipo Fredholm nelle algebre universali topologiche.

Certain problems concerning Fredholm type equations defined on a topological universal algebra are studied.
Type: Article
URI: http://hdl.handle.net/10077/6613
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat
MaurerSzilagyiRendMat03.pdf497.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

602
checked on Jul 6, 2022

Download(s) 50

304
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.